MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Model Number 26606BCA
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a lap hiatal hernia repair procedure on (b)(6) 2024, the surgical technician (cst) was holding the tipcam where the light cord plugs into the proximal end of the scope.The cst burned her finger on the junction where the light cord attaches to the light source.This caused a slight skin discoloration on her finger, and no treatment was deemed necessary then.They were able to complete the procedure without any further incidents.According to the customer, the cst is doing fine now.
 
Additional Manufacturer Narrative
This incident was deemed as an "adverse event".However we failed to file the importer medwatch, and therefore will submit the importer medwatch now retrospectively.This event is filed under internal complaint id (b)(4).A 495tip (fiber optic light cable, 300 cm, ø4.8 mm) was used together with this device during the incident as a concomitant item (as listed in section d10), which was filed under another internal complaint id (b)(4).

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19785970
Report Number2020550-2024-00125
Device Sequence Number8655035
Product Code GCJ
UDI-Device Identifier04048551425688
UDI-Public4048551425688
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26606BCA
Device Catalogue Number26606BCA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/10/2024
Event Location Hospital
Date Report to Manufacturer07/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
495TIP (FIBER OPTIC LIGHT CABLE, 300 CM, Ø4.8 MM)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown